# SDR N6WA00608004

- Difficulty date: August 22, 2006
- Submitted: August 23, 2006
- Operation: Air carrier
- Aircraft: N151
- Make and model: Cndair CL6002C10
- Aircraft serial: 10216
- Aircraft time: 2,243 hours, 1,585 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR9500106
- Condition: Smoke
- Location: Cabin Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ORD - DURING BOARDING, EXPERIENCED SMOKE IN THE CABIN AT ROW 8.  REMOVED AND REPLACED THE LIGHT BALLAST AT ROW 8.
